RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1970, Volume 15, Issue 3, Pages 519–520 (Mi tvp1859)  

Short Communications

Note on Gaussian measures in a Banach space

A. V. Skorokhod

Kiev

Abstract: Let $\mu$ be a Gaussian measure in a separable Banach space $X$. It is proved that for some $\alpha>0$
$$ \int e^{\alpha\|x\|}\mu(dx)<\infty. $$


Full text: PDF file (106 kB)

English version:
Theory of Probability and its Applications, 1970, 15:3, 508

Bibliographic databases:

Received: 16.12.1969

Citation: A. V. Skorokhod, “Note on Gaussian measures in a Banach space”, Teor. Veroyatnost. i Primenen., 15:3 (1970), 519–520; Theory Probab. Appl., 15:3 (1970), 508

Citation in format AMSBIB
\Bibitem{Sko70}
\by A.~V.~Skorokhod
\paper Note on Gaussian measures in a~Banach space
\jour Teor. Veroyatnost. i Primenen.
\yr 1970
\vol 15
\issue 3
\pages 519--520
\mathnet{http://mi.mathnet.ru/tvp1859}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=277684}
\zmath{https://zbmath.org/?q=an:0218.28008|0202.33701}
\transl
\jour Theory Probab. Appl.
\yr 1970
\vol 15
\issue 3
\pages 508
\crossref{https://doi.org/10.1137/1115052}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1859
  • http://mi.mathnet.ru/eng/tvp/v15/i3/p519

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:142
    Full text:89
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020